Previous |  Up |  Next


Title: Holomorphic extension of a function whose odd derivatives are summable (English)
Author: Vrkoč, Ivo
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 35
Issue: 1
Year: 1985
Pages: 59-65
Summary lang: Russian
Category: math
MSC: 26E05
MSC: 30D10
idZBL: Zbl 0581.30024
idMR: MR779336
DOI: 10.21136/CMJ.1985.101997
Date available: 2008-06-09T15:03:31Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] J. Fischer P. Kolář: On the Validity and Practical Applicability of Derivative Analyticity Relations.J. Math. Phys. 25 (1984), 2538-2544. MR 0751545, 10.1063/1.526438
Reference: [2] I. P. Natanson: Teorija funkcij veščestvennoj peremennoj.Gosud. Izd. Tech.-Teor. Lit. Moskva 1950.


Files Size Format View
CzechMathJ_35-1985-1_4.pdf 728.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo